# SDR SWIA200210595

- Difficulty date: January 21, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 6,312 hours, 6,263 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372140
- Part serial: 1908
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 426 hours, 289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DATA COMPUTER ON FIRST OFFICER'S SIDE FAILED WHILE EN ROUTE.  ONCE ON THE GROUND PROBLEM SEEMED TO CLEAR.  SUSPECT MOISTURE IN THE PITOT STATIC SYSTEM.  REMOVED AND REPLACED NR 2 ADC.  OPS CHECKS GOOD IAW 34-13-00.
